# SDR AU960284

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747*
- System (JASC): 2561 · Life Jacket
- Part: Lifevest
- Part number: PO723
- Condition: Incorrect Assy
- Location: Emergency Equip
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LIFE JACKET CO2 CYLINDER FIRING HEAD INCORRECTLY ASSEMBLED - THE HEAD WAS WIRED CLOSED WITH COPPER WIRE INSTEAD OF WITH THE CORRECT PLASTIC CLIP - RISK OF WIRE ENDS PUNCTURING BLADDER -  PERSONNEL/MAINTENANCE ERROR
